MathSciNet Relay Station
MathSciNet bibliographic data
MR1246002 (94j:34044) 34C23 (34C05 34C25 58F14 92D25)
Zeeman, M. L. Hopf bifurcations in competitive three-dimensional Lotka-Volterra systems. Dynam. Stability Systems 8 (1993), no. 3, 189–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement